Buscar

Finite element approximation of sparse parabolic control problems


Abstract: We study the finite element approximation of an optimal control problem governed by a semilinear partial differential equation and whose objective function includes a term promoting space sparsity of the solutions. We prove existence of solution in the absence of control bound constraints and provide the adequate second order sufficient conditions to obtain error estimates. Full discretization of the problem is carried out, and the sparsity properties of the discrete solutions, as well as error estimates, are obtained.

 Autoría: Casas E., Mateos M., Rösch A.,

 Fuente: Mathematical Control and Related Fields, 2017, 7(3), 393-417

Editorial: American Institute of Mathematical Sciences

 Fecha de publicación: 01/09/2017

Nº de páginas: 25

Tipo de publicación: Artículo de Revista

DOI: 10.3934/mcrf.2017014

ISSN: 2156-8472,2156-8499

Proyecto español: MTM2014-57531-P

Url de la publicación: https://doi.org/10.3934/mcrf.2017014

Autores/as

MARIANO MATEOS ALBERDI
ROSCH, ARND